# SDR AALA2020071329004

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737823
- Aircraft serial: 31273
- Aircraft time: 8,650 hours, 3,529 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 651632326
- Condition: Damaged
- Location: R3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - RIGHT (FIRST OFFICER) #3 WINDOW, HAZY AND CRACKING.  REMOVED AND REPLACED RH #3 WINDOW.
